# SDR IPXA2015072291391

- Difficulty date: July 12, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 50,084 hours, 16,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :C 10, CRACK ON THE CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT BS 785.9 , RBL 11.  REPAIR IAW SRM 57-10-10, REPAIR 2, REV 62, SRID: 4-2966621193 AND EO: B767-5710-58125-A.
